# SDR CALA2025022402419

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 30,063 hours, 3,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCA CHK FOUND FO SIDE EMERGENCY FLASHLIGHT NO TEST. REPLACED BATTERY AND TESTED FOUND GREEN LIGHT.PARTS USED: 78-2525-3-0058, QTY :1
